# SDR ASAA2020082843095

- Difficulty date: August 24, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 564 hours, 275 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 186A200021
- Part serial: SAIC0010
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LOWER SKIN HAS A CRACK APPROX STA 98 AT REAR SPAR.  GROUNDED - YES.  REPAIRED RT STAB LOOSE SKIN, IAW 737-700 SRM 55-10-01-2R-11.  REPAIR IS A CAT B REPAIR WITH A 56,000 CYCLE THRESHOLD AND 9,000 CYCLE INSPECTION INTERVALS, IAW 737-700 SRM 55-10-01-2R-11.
